# SDR UALA2012050302620

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 61,379 hours, 22,610 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211031000341
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT ENTRY DOOR SLIDE IS BROKEN.  LACED GIRT BAR ONTO NEW SLIDE.
